# SDR ASAA0480039

- Difficulty date: January 26, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919605501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING INSPECTION, FOUND CORROSION ON AFT SIDE OF FRAME AT STATION 1271 AND LONGERON 30.  REPAIRED BY REMOVING DAMAGE.  FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW MD80 SRM 53-03.  (M)
